Bulletin of the American Mathematical Society

Review: L. I. Schiff, Quantum Mechanics

Frederick Seitz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 56, Number 2 (1950), 191-192.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183514555

Citation

Seitz, Frederick. Review: L. I. Schiff, Quantum Mechanics . Bull. Amer. Math. Soc. 56 (1950), no. 2, 191--192. http://projecteuclid.org/euclid.bams/1183514555.


Export citation